# SDR AUS20010747

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 117003
- Condition: Misinstalled
- Location: Passenger Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN GENERATORS LOCATED AT SEATS 24AB, 25AB, 27AB AND 30FG HADTHE RELEASE PINS INCORRECTLY INSTALLED.
